Top answers from doctors based on your search:
Disclaimer

vaginal bumps after birth control

A female asked:
Dr. John Hakim
27 years experience in Cardiology
I : I would get checkeed for herpes. It my be nothing. But the location of the bump on the edge of the lip is a common location for herpes infection. I ... Read More
1
1 comment
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Get tested: Lumps, bumps, blisters and other skin abnormalities on the genitals need to be evaluated. An examination will be needed to know the cause and treatmen ... Read More
A 37-year-old member asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Most if no PG wanted: Most sensible women do not subscribe to the "poke and hope" theory of contraception as many men do. They want to be protected from undesired pregnancy ... Read More
A 49-year-old member asked:
Dr. Shiao-Yu Lee
Specializes in Gynecology
Nuvaring: I admire your innovative thinking. In this case, inserting birth control pills vaginally is not effective. However, inserting NuvaRing in the vagina i ... Read More
3
3 thanks
A female asked:
Dr. Dennis Higginbotham
29 years experience in Obstetrics and Gynecology
May be normal: It is not clear what you mean by excessive vaginal bleeding - but it is quite common for the periods yo be heavier after stopping the pill than what y ... Read More
A 54-year-old member asked:
Dr. Kevin Windisch
24 years experience in Pediatrics
Depends: It depends on the cause of the bleeding, the type of birth control pill and the individual's responsiveness to the hormones in the medication.
A 56-year-old member asked:
Dr. Fareed Asfour
22 years experience in Infectious Disease
May need treatment: After stopping the pill, your body does go through some changes. You may be experiencing vaginal itching due hormonal changes. Often, this may be ... Read More
A 53-year-old member asked:
Dr. Elia Fanous
19 years experience in Obstetrics and Gynecology
No: Birth control pills shouldn't cause any vaginal odor. I recommend seeing the gynecologist. Vaginal swabs can be taken to help determine the cause.
3
3 thanks
A 28-year-old female asked:
Dr. James Ferguson
45 years experience in Pediatrics
No problem: The BC pills work by tricking your body into thinking you are pregnant, so eggs are not released.As soon as you stop the pills, your body can revert t ... Read More
1
1 thank
A female asked:
Dr. George Grunert
51 years experience in Fertility Medicine
Birth control pills,: When you miss birth control pills, your uterine lining loses its hormonal support which can cause bleeding. You need to use a backup method of birth c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month